Access count of this item: 92

Files in This Item:
File Description SizeFormat 
0352-4.pdf571.48 kBAdobe PDFView/Open
Title: (M,g)のLaplacianの固有値について (幾何学と大域解析学)
Authors: 丹野, 修吉  KAKEN_name
Author's alias: TANNO, SHUKICHI
Issue Date: Apr-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 352
Start page: 51
End page: 61
URI: http://hdl.handle.net/2433/104399
Appears in Collections:Geometry and Global Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.